# SDR SWAA2021042760262

- Difficulty date: March 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 39,725 hours, 23,920 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER FLOOR PANEL 222DF HAS A PARTIALLY RIPPED OUT INSERT ALONG THE O/B FWD EDGE. (MARKED) / FWD PASSENGER FLOOR PANEL 222DF WITH A PARTIALLY RIPPED OUT INSERT ALONG O/B FWD EDGE WAS REPAIRED IAW SRM 53-00-50-2R-4
